# SDR SWAA2022112374487

- Difficulty date: November 22, 2022
- Submitted: November 23, 2022
- Operation: Air carrier
- Aircraft: N767SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29807
- Aircraft time: 76,419 hours, 45,218 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR ESCAPE SLIDE APPEARS TO BE PROTRUDING EXCESSIVELY (AT THE BOTTOM) FROM IT'S COVER.  PERFORMED ESCAPE SLIDE PACK CHECK PER A.M.M. 25-66-01. NO DEFECTS NOTED.
